On Imbeddings Below the Metastable Range.
Inventiones mathematicae, Tome 8 (1969), pp. 141-142
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1969__8_141981,
author = {M.K. AGOSTON},
title = {On {Imbeddings} {Below} the {Metastable} {Range.}},
journal = {Inventiones mathematicae},
pages = {141--142},
year = {1969},
volume = {8},
zbl = {0176.21602},
url = {http://geodesic.mathdoc.fr/item/IM_1969__8_141981/}
}
M.K. AGOSTON. On Imbeddings Below the Metastable Range.. Inventiones mathematicae, Tome 8 (1969), pp. 141-142. http://geodesic.mathdoc.fr/item/IM_1969__8_141981/